No desire

Discussion in 'Sex With a Large Penis' started by unabear09, Mar 8, 2008.

  1. unabear09

    Gold Member

    Joined:
    Jul 17, 2007
    Messages:
    7,083
    Albums:
    1
    Likes Received:
    24
    Gender:
    Male
    Location:
    Little Rock, AR
    Hey guys and gals! I have an embarassing question for ya'll (embarassing for me that is). I have been taking anti-depressants for the last 10+ years, and I know that they can effect one's sex drive.... My problem is that I have little or no actual desire to have sex. Don't get me wrong, I am just about as horny as a 25 year old man can get, its just that I don't really have much desire to have sex (which bothers me greatly). Every once and awhile, I get hit with the strong desire to find a woman and screw like there is no tomorrow, but literally within a matter of minutes the desire is gone. Does or has anyone had this experience before? Is it the anti-depressants? Looking for serious help/advice on this matter. If you don't want to post it on the thread please private message me.
     
  2. midlifebear

    Gold Member

    Joined:
    Dec 21, 2007
    Messages:
    5,908
    Likes Received:
    11
    Gender:
    Male
    Location:
    Nevada, Buenos Aires, and Barçelona
    If you're taking MOA's that's pretty much normal. I'd check with a couple of other physicians whose specialty is depression and discuss the possibly of changing your meds. By the way Wellbutrin, which is the same crap they use for smoking cessation, can eventually lead to having no libido. Fortunately, once you quit taking the stuff, your libido returns.

    Good luck with that. By the way, you should never feel embarrassed by "that" question.
     
  3. unabear09

    Gold Member

    Joined:
    Jul 17, 2007
    Messages:
    7,083
    Albums:
    1
    Likes Received:
    24
    Gender:
    Male
    Location:
    Little Rock, AR
    thanks mlbear. like i said, I have no problem in the hornyness department, its just a lack of desire for sex. Mind you I really want to be out there playing the field (so to speak) its just when it comes to going out searching for a hook-up or whatever, the desire is not there. I know that there is nothing wrong with me physically (as I get hard many times a day, masturbate, and ejaculate normally), so it has to be something in my head. What is the difference b/t libido and sex drive or are they one in the same? I've always had it in my head that when you have a low libido/sex drive, then you can't perform i.e. erectile disfunction. BTW you happened to mention Welbutrin....I've been on it and another SSRI (serzone) for the majority of the 10+ years of being treated for depression. Una
     
  4. unabear09

    Gold Member

    Joined:
    Jul 17, 2007
    Messages:
    7,083
    Albums:
    1
    Likes Received:
    24
    Gender:
    Male
    Location:
    Little Rock, AR
    WEll i must say i'm kinda dissappointed with the response here. Was searching for answers to a serious issue for myself (and i'm sure there are others on here with some of the same issues).
     
  5. MuscledHorse

    MuscledHorse Well-Known Member

    Joined:
    Sep 4, 2007
    Messages:
    743
    Albums:
    1
    Likes Received:
    306
    Gender:
    Male
    Location:
    TN
    If you are getting off several timesa day then it's not the SSRI. Those can decrease libido and cause difficulty in getting an erection and you're not suffering from that. Are you hooked on other forms of stimuli like porn, perhaps?
     
  6. unabear09

    Gold Member

    Joined:
    Jul 17, 2007
    Messages:
    7,083
    Albums:
    1
    Likes Received:
    24
    Gender:
    Male
    Location:
    Little Rock, AR
    no. I don't think so. I can get off with or without porn. makes no difference...
     
  7. ...

    ... New Member

    Joined:
    Feb 12, 2008
    Messages:
    18
    Albums:
    1
    Likes Received:
    0
    Gender:
    Male
    hey man i know what you mean i was on antidepressants and had the same problem. seriously talk to your doctor about it because they may change you from MAOI's to something different like SSRI. i can tell you after i got off of them my sex drive slowly came back. not over night but within a year it greatly improved! i hope this helped because i have been there...
     
Draft saved Draft deleted